| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Flashers (1864); Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
03/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It has been reported the patient experiences blurry mid-range vision and lacks long-distance vision, although they can still read.They stated there is a loss of peripheral vision in both eyes, but it is not as severe as in the right eye.In the right eye (vision is worse) with a complete loss of peripheral vision, blurry mid-range vision, and no long-distance vision.Additionally, the patient has no night vision for driving and experiences starbursts and halos.The patient reported loss of depth perception while driving at night and being blinded by light.A second opinion has been sought.Patient had both lenses removed on (b)(6) 2024 due to dysphotopsia, bothersome lack of peripheral vision, blurriness at night with the first symptoms appearing 6 months ago.The patient current status is blurry but getting better.No further information was provided.This report is for the right eye.A report for the left eye was sent under 3012236936-2024-0002178.
Additional Manufacturer Narrative
Section a2, a3b: unknown/ asked but not available.Section d6b: if explanted, give date: unknown/ asked but not available.Section h3: the device was not returned for evaluation and the serial number for this device is unknown/not provided; therefore, no further product investigation can be performed.Should any further relevant information become available a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: aug 15,2024.Section h-3: device evaluated by manufacturer: yes.Visual inspection was performed on the suspect product and found the lens was cut in half.The lens was cleaned, and no additional issues were identified.No further evaluation was performed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order was performed.Conclusion: the complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.